Volume 7, Issue 2
An Extrapolation Method for BEM

Ning Yan & Kai-tai Li

DOI:

J. Comp. Math., 7 (1989), pp. 217-225

Published online: 1989-07

Preview Full PDF 91 1746
Export citation
  • Abstract

This paper gives an asymptotic expansion of the error on the mesh point for Galerkin approximation of integral equations of the first kind. The extrapolation formula and some numerical results are given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-217, author = {}, title = {An Extrapolation Method for BEM}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {217--225}, abstract = { This paper gives an asymptotic expansion of the error on the mesh point for Galerkin approximation of integral equations of the first kind. The extrapolation formula and some numerical results are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9472.html} }
TY - JOUR T1 - An Extrapolation Method for BEM JO - Journal of Computational Mathematics VL - 2 SP - 217 EP - 225 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9472.html KW - AB - This paper gives an asymptotic expansion of the error on the mesh point for Galerkin approximation of integral equations of the first kind. The extrapolation formula and some numerical results are given.
Ning Yan & Kai-tai Li. (1970). An Extrapolation Method for BEM. Journal of Computational Mathematics. 7 (2). 217-225. doi:
Copy to clipboard
The citation has been copied to your clipboard